# SDR C2XA08CL016

- Difficulty date: January 31, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 15,108 hours, 11,770 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 2474
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2409 THE CREW REPORTED A AIR/GROUND FAIL MESSAGE IN FLIGHT.  THE LANDING GEAR WOULD NOT RETRACT, ALSO RECEIVED A ENG REV 1&2 DISAGREE MESSAGE ON THE ECIAS.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR AIR/GROUND PROXIMITY SWITCH AND HARNESS.  OPERATIONAL CHECKS WERE GOOD.  HARNESS P/N 145-21495-405.
